# SDR ARWA980736

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1890-1995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE, SEVERAL SPOTS OF LEVEL 1 CORROSION ON SKIN, RT SIDE, FS 1890 TO 1995.  REMOVED CORROSION FOUND TO BE BEYOND LIMITS IAW DC-8 SRM 53-2-20.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS IAW DC-8 SRM 53-2-0, 51-1-4.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-21.  REF CF WORK ORDER 020663 NRC 0660.
